I've been on Equilibrant for two weeks, and although it's probably much too early to draw any conclusions, that's never stopped me in the past! I'm up to two pills a day, which is only a third of the maximum daily dose, but I believe it might already be having an effect.
Dr. C warned me that I would feel flu-like symptoms when I started taking Equilibrant, and that I would feel those same symptoms every time I increased the dose. Sure enough, within a few hours of my first dose, I felt strong flu-like symptoms. These symptoms lasted for about 3 or 4 days. (Skeptics will say that I was simply experiencing a placebo affect, but I know I wasn't.)
The remarkable thing was that, at the time I started the Equilibrant, I was experiencing the unmistakable beginnings of a cold--a sore throat and sniffles. I became more than a little distressed at this because I'd already had two colds since the beginning of the year and, due to my weakened immune systems, they proved to be very resilient foes. Well, this time, a full-blown cold never materialized. I believe--but, of course, can never prove--that the Equilibrant kicked the Th1 side of my immune system into gear and defeated the cold.
After the initial flu-like symptoms disappeared, I enjoyed about a week of excellent, high energy days. I almost felt normal again. In this middle of this high-energy period, I increased my dose to two tablets per day. This time, I did not experience the flu-like symptoms like I had previously. But, on the fifth day after increasing the dose (which was yesterday), I had a moderate crash. I remain crashed today, as I write this.
Dr. C never said I wouldn't have any more crashes. Rather, he said if the Equilibrant is working, my crashes should gradually become less severe, and less frequent. So far, I cannot tell if this crash is any less severe than normal--perhaps a little. But then again, I'm only at 2 pills per day. My typical crash lasts 3 to 6 days, so if I'm feeling better by tomorrow evening, I will take that as a good sign.
In the meantime, be well and I'll see you in the next post.